MathSciNet Relay Station
MathSciNet bibliographic data
MR1503445 DML
Bochner, S.; Taylor, A. E. Linear functionals on certain spaces of abstractly-valued functions. Ann. of Math. (2) 39 (1938), no. 4, 913–944.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement